Vol. 5, No. 5, 2012

Download this issue
Download this article. For screen
For printing
Recent Issues

Volume 7
Issue 3, 529–770
Issue 2, 267–527
Issue 1, 1–266

Volume 6, Issues 1–8

Volume 5, Issues 1–5

Volume 4, Issues 1–5

Volume 3, Issues 1–4

Volume 2, Issues 1–3

Volume 1, Issues 1–3

The Journal
Cover
About the Cover
Editorial Board
Editors’ Addresses
Editors’ Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Subscriptions
Editorial Login
Contacts
Author Index
To Appear
 
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
An inverse problem for the wave equation with one measurement and the pseudorandom source
887–912

Tapio Helin, Matti Lassas and Lauri Oksanen

Two-dimensional nonlinear Schrödinger equation with random radial data
913–960

Yu Deng

Schrödinger operators and the distribution of resonances in sectors
961–982

Tanya J. Christiansen

Weighted maximal regularity estimates and solvability of nonsmooth elliptic systems, II
983–1061

Pascal Auscher and Andreas Rosén

The two-phase Stefan problem: regularization near Lipschitz initial data by phase dynamics
1063–1103

Sunhi Choi and Inwon Kim

C spectral rigidity of the ellipse
1105–1132

Hamid Hezari and Steve Zelditch

A natural lower bound for the size of nodal sets
1133–1137

Hamid Hezari and Christopher D. Sogge

Effective integrable dynamics for a certain nonlinear wave equation
1139–1155

Patrick Gérard and Sandrine Grellier

Nonlinear Schrödinger equation and frequency saturation
1157–1173

Rémi Carles